MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC FH LOOP TAPE; BLACK UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE WHIP STITCH SUTURE TAPE

RIVERPOINT MEDICAL LLC FH LOOP TAPE; BLACK UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE WHIP STITCH SUTURE TAPE
Model Number HS523
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and will not be returned.Product records were reviewed.There were no conformities noted with the lot during production.All finished goods testing requirements were met prior to release, including needle attachment.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.
 
Event or Problem Description
According to the reporter, "needle loosened during use.Change of equipment.This is an isolated incident only on one item.The customer concerned is in france.According to the information in the customer's statement, there were no consequences, another device was used instead.".

Brand Name
FH LOOP TAPE
Common Device Name
BLACK UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE WHIP STITCH SUTURE TAPE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key21699299
Report Number3006981798-2025-00019
Device Sequence Number15377512
Product Code GAT
UDI-Device Identifier00840277405937
UDI-Public00840277405937
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS523
Device Lot Number24052820
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown